Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2010

Asymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed Graph

N. C. Majee1 & A. B. Roy1

OnLine Journal of Biological Sciences, Volume 10, Issue 1, pp. 44–49 · doi.org/10.3844/ojbsci.2010.44.49

7,476 accesses4,802 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Artificial Neural Network (ANN) are simple models to mimic some essential features of the complex central nervous system. ANN models are realistic due to their inherent stochastic nature of neural computation and strong synchronicity. Different ANN models are associated with directed and signed graphs. The present study proceeded by relaxing certain simplifying assumptions in the ANN model. Approach: It was assumed that the connected graph associated with the ANN is a multipartite directed graph whose connection comprising of four blocks and two blocks are either both symmetric or both anti symmetric. The convergence of such network was studied in the present research with the help of Lyapunov functional. Results: Attractors (fixed points) of such ANN and also limit cycles of different orders are investigated. Bounds of transient length of the neural network were also calculated. Numerical simulation in support of the results was also depicted. Conclusion: It was shown that under synchronous updating rule such networks converge to a fixed point or to a limit cycle of period 2 or 4. The bound of transient length was discussed. Conclusions were drawn from the simulation studies carried out in support of the results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Majee, N. C. & Roy, A. B. (2010). Asymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed Graph. OnLine Journal of Biological Sciences, 10(1), 44–49. https://doi.org/10.3844/ojbsci.2010.44.49

Licence
© Science Publications
Issue
Volume 10, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Asymptotic Behavior of an Artificial Neural Network Defined on Multipartite Directed GraphOnLine Journal of Biological Sciences · Volume 10, Issue 1 · pp. 44–49 · © Science PublicationsDownload